# SDR 7C7A2020032700019

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 46,599 hours, 53,603 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fitting
- Part number: 85520004003
- Part serial: CAP359
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TRIM TAB, INBOARD SIDE, DRIVE FITTING (P/N: 85520205) IS WORN.
